# SDR ZZDA2011395

- Difficulty date: April 14, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD FLAP LOWER PANEL UPPER SURFACE SKIN, DAMAGED.  ACCOMPLISHED FLAP LOWER PANEL UPPER SURFACE SKIN DOUBLER REPAIR PER B717 SRM 51-70-13 AND 51-41-01.
